# SDR USAA200507003

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- Aircraft time: 54,803 hours, 39,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 IN CRACK FOUND AT FRAME 767, STR 24L.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01 FIG 229.
